Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Mar 29, 2018, 12:16 AM CDT for Starr County, Zapata County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2018, 12:16 AM CDT (05:16 UTC)
- Expired
- Mar 29, 2018, 12:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Starr County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 171 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 5.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.2
The text
As transmitted.
803
WUUS54 KBRO 290516
SVRBRO
TXC427-505-290545-
/O.NEW.KBRO.SV.W.0008.180329T0516Z-180329T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
1216 AM CDT THU MAR 29 2018
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Western Starr County in Deep South Texas...
Southeastern Zapata County in Deep South Texas...
* Until 1245 AM CDT.
* At 1215 AM CDT, a severe thunderstorm was located over Salineno, or
11 miles northwest of Roma, moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Lopeno, La Rosita, New
Falcon, Los Alvarez, Fort Ringgold County Park and Garceno.
This includes US Highway 83 between mile markers 780 and 822.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2680 9896 2679 9895 2678 9890 2635 9879
2637 9882 2636 9884 2637 9886 2636 9890
2639 9893 2637 9895 2640 9896 2639 9901
2641 9903 2640 9908 2643 9911 2647 9909
2650 9910 2654 9917 2672 9921 2675 9924
TIME...MOT...LOC 0515Z 255DEG 38KT 2652 9914
HAIL...1.50IN
WIND...60MPH
$$
CASTILLO2 follow-up statements
371
WWUS54 KBRO 290530
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1230 AM CDT THU MAR 29 2018
TXC427-505-290545-
/O.CON.KBRO.SV.W.0008.000000T0000Z-180329T0545Z/
Starr TX-Zapata TX-
1230 AM CDT THU MAR 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES...
At 1229 AM CDT, a severe thunderstorm was located near El Sauz,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Lopeno, La Rosita, New
Falcon, Los Alvarez, Fort Ringgold County Park and Garceno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2680 9896 2679 9895 2678 9890 2635 9879
2637 9882 2636 9884 2637 9886 2636 9890
2639 9893 2637 9895 2640 9896 2639 9901
2641 9903 2640 9908 2643 9911 2647 9909
2650 9910 2654 9917 2672 9921 2675 9924
TIME...MOT...LOC 0529Z 255DEG 38KT 2656 9897
HAIL...1.00IN
WIND...60MPH
$$
Hallman196
WWUS54 KBRO 290539
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1239 AM CDT THU MAR 29 2018
TXC427-505-290549-
/O.EXP.KBRO.SV.W.0008.000000T0000Z-180329T0545Z/
Starr TX-Zapata TX-
1239 AM CDT THU MAR 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN STARR AND SOUTHEASTERN
ZAPATA COUNTIES WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
Deep South Texas.
LAT...LON 2680 9896 2679 9895 2678 9890 2635 9879
2637 9882 2636 9884 2637 9886 2636 9890
2639 9893 2637 9895 2640 9896 2639 9901
2641 9903 2640 9908 2643 9911 2647 9909
2650 9910 2654 9917 2672 9921 2675 9924
TIME...MOT...LOC 0539Z 255DEG 38KT 2658 9888
$$
HallmanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:37 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Mar 28, 6:37 PM CDT, 5 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
637 PM CDT Wed Mar 28 2018
...00z Aviation Update...
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...MVFR conditions expected through the evening and
overnight for all three terminals. At the time of writing this
discussion, we are seeing convection develop across northern
Mexico. Scattered thunderstorms will develop through the early to
mid evening before additional storms form into a line and sweep
across Deep South Texas. Given the uncertainties with convection
(timing to be exact) carried the VCs and TEMPOs over from the
previous forecast with minor adjustments here and there. With any
convection, expect strong gusty winds, hail, and very low
ceilings/visibilities.
Improvement is expected later on in the cycle as a cold front
clears the area early Thursday. Clouds will quickly decrease,
first with MFE and eventually HRL and BRO by late morning. Expect
VFR with a light to moderate northerly flow to prevail through the
end of the cycle.
&&
.PREV DISCUSSION... /issued 309 PM CDT Wed Mar 28 2018/
SHORT TERM (Now through Thursday night): Current local radar
indicates only a few showers over the northern and Western
Ranchlands. Additional isolated convection is possible through the
remainder of the afternoon as the capping inversion is slow to
break with limited sunshine due to extensive thick stratocumulus.
Upper forcing remains to our northwest and the cold front over NC
Texas is still well removed from our region to get any convection
going down here until later this evening and tonight. For the
coastal areas the long period swells continue to impact the lower
Coast with high surf and the potential for rip currents and tidal
overwash especially near high tide around 330 PM CDT. Coastal
advisories and statement are valid until 9 PM CDT.
Most HI-res models remain in good agreement and consistency showing
a first round of convection being initiated over the Mexican
Plateau, west of Zapata/Starr counties, around sunset tracking east
into the western zones and possibly the Upper Valley this
evening. Once the large scale lift associated with the upper
trough and strong jet edges closer between 9 PM and 3 AM
convection should increase in coverage and intensity and may form
into a squall line. Models are suggesting that the mid layer
vorticity lobe moving into the northern portions of Deep South
Texas lifts far enough northeast after 3 am potentially weakening
the line of convection as it approaches the Lower Valley.
Latest forecast soundings continue to show effective shear values
increasing between 50-70kt, lapse rates steepening as the cold
pool aloft moves over South Texas and high dew points in the lower
70s aiding and increasing the instability tonight. Any
thunderstorms that do develop will have the potential to go severe
in a hurry with large hail and damaging winds being the main
threat. A weakening low-level flow and limited low-level shear
should keep the tornado threat minimal but not zero. Rainfall is
likely to be intense in the strongest storms with some potential
of training along the thunderstorm line as it slows down
approaching the Mid and Lower Valleys producing rainfall amounts
of 1 to 3 inches with possible isolated higher amounts.
The upper trough axis and the front moves into the Western Gulf
between 7 and 10 am with rapid clearing indicated by all models as
deep layer dry air moves into the region under a light northwest to
north wind. The dry air should warm up rapidly with full sunshine
Thursday afternoon with temperatures climbing nearing or exceeding
today's maximums of the mid to upper 80s. Dry air continues to
infiltrate the region Thursday night with much lower dew points
lowering temperatures in the 50s to lower 60s by Friday morning.
LONG TERM (Friday through Wednesday): The first few days of the
long term will be quiet and dry as northwest flow behind the 500mb
trough axis bring very dry, subsident air across the region.
Surface winds out of the northeast will slowly veer to the
southeast as a surface high moves into the Southeast U.S.. Winds
will become moderate late in the weekend through Tuesday as another
storm system develops in the Southern Plains. Moisture will
increase when the southeast flow returns, but most of it will be
confined to 850mb and below, limited most rain chances through
early Tuesday. Kept isolated showers and thunderstorms in for the
rest of the period as slightly better moisture profiles come in
along with a shortwave trough on Wednesday. Temperatures each day
will be above normal in the upper 80s to low 90s.
MARINE (Now through Thursday night): Lower Texas coastal waters
continue to show a 6 to 8 foot swell train being directed towards
the shore line under a moderate southeast wind. These conditions
should persist through the afternoon and evening hours. Small Craft
advisories will be extended overnight with the higher swells not
expected to lower until Thursday. Mariners should be advised to
remain in port tonight with the potential of a line of strong to
severe thunderstorms moving offshore around sunrise. The storms will
accompany a cold front which will turn wind to the northwest to
north at light to moderate levels for much of Thursday. Seas may
remain moderate to high with any residual swell but should be
showing a slow subsiding trend.
Friday through Monday: Moderate winds and seas will continue this
weekend with northeast flow slowly veering back to the southeast.
The pressure gradient will increase Sunday and Monday, increasing
winds and building seas to 5 to 6 feet by Tuesday.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 9 PM CDT this evening for TXZ251-256-
257.
High Surf Advisory until 9 PM CDT this evening for TXZ251-256-
257.
GM...Small Craft Advisory until 7 AM CDT Thursday for GMZ150-155-170-
175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation Update...Frye-55Hazardous weather outlook, Mar 28, 7:55 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 755 PM CDT Wed Mar 28 2018 TXZ248>257-300100- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 755 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for all of Deep South Texas through 3 AM Thursday. Strong to severe thunderstorms will be possible overnight and early Thursday morning. The primary threats with this activity will be strong damaging wind gusts, large hail, brief heavy rainfall, and frequent cloud-to- ground lightning. There is a high risk of rip currents along area beaches tonight. Minor coastal flooding will be possible tonight, especially during high tide around midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents can be expected at the local beaches through the entire forecast period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. GMZ130-132-135-150-155-170-175-300100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 755 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Strong to severe thunderstorms will be possible overnight Wednesday night and early Thursday morning. The primary threats with this activity will be strong wind gusts, large hail, frequent cloud-to-water lightning, and waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Winds and seas will be increasing early next week as pressure gradient increases between a high across the eastern Gulf and a developing low pressure over the plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Frye
In the hours before
Special weather statement, Mar 28, 8:46 PM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Brownsville TX
846 PM CDT WED MAR 28 2018
TXZ249-250-290230-
Brooks TX-Jim Hogg TX-
846 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND NORTHWESTERN
BROOKS COUNTIES UNTIL 930 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Ramirez, or 14 miles southwest of Falfurrias, moving
northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Falfurrias, Agua Nueva, La Colonia Park, Airport Road Addition,
Falfurrias Junior High School, Pleasant Park, San Rafael Ranch
Airport, Falfurrias Fire Station, Cantu Addition and Puesta Del Sol
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
Deep South Texas.
LAT...LON 2727 9852 2726 9848 2726 9799 2721 9799
2679 9845 2696 9869 2728 9853
TIME...MOT...LOC 0146Z 212DEG 30KT 2714 9837
HallmanSpecial weather statement, Mar 28, 9:08 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Brownsville TX
908 PM CDT WED MAR 28 2018
TXZ252-253-290300-
Starr TX-Hidalgo TX-
908 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO AND
SOUTHEASTERN STARR COUNTIES UNTIL 1000 PM CDT...
At 908 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Santa Cruz, or 12 miles southwest of Garciasville,
moving northeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Rio Grande City, Penitas, Sullivan City, La Joya, Los Ebanos,
Garciasville, La Rosita, Mccook, El Sauz and La Grulla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
Deep South Texas.
LAT...LON 2623 9845 2620 9848 2625 9856 2622 9856
2626 9859 2624 9867 2627 9872 2629 9871
2630 9875 2631 9874 2633 9875 2633 9879
2637 9880 2635 9890 2639 9893 2638 9895
2638 9896 2658 9886 2648 9825 2619 9842
TIME...MOT...LOC 0208Z 212DEG 40KT 2618 9883
CASTILLOLocal storm report, Mar 28, 9:24 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
924 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 ESE RIO GRANDE CITY 26.36N 98.77W
03/28/2018 E1.75 INCH STARR TX PUBLIC
PUBLIC REPORTS GOLF BALL SIZED HAIL NEAR LA PUERTA, TX,
4.6 MILES EAST OF RIO GRANDE CITY, TX AT 720 CDT PM
THROUGH SOCIAL MEDIA.
&&
HALLMANLocal storm report, Mar 28, 10:00 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1000 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 SE RIO GRANDE CITY 26.34N 98.78W
03/28/2018 E1.25 INCH STARR TX PUBLIC
PUBLIC REPORTS HALF DOLLAR SIZED HAIL NEAR LOS VELAS RD,
4 MILES SOUTHEAST OF RIO GRANDE CITY, TX THROUGH SOCIAL
MEDIA.
&&
HALLMANSpecial weather statement, Mar 28, 10:29 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1029 PM CDT WED MAR 28 2018
TXZ248-290400-
Zapata TX-
1029 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAPATA COUNTY UNTIL 1100
PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Zapata County Airport, or 17 miles northwest of
Bustamante, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Zapata County Airport and Las Palmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
Deep South Texas.
LAT...LON 2709 9943 2711 9944 2718 9943 2727 9945
2732 9937 2727 9933 2727 9898 2688 9932
2692 9932 2694 9939 2696 9939 2698 9938
2702 9942 2701 9943 2702 9945 2706 9945
TIME...MOT...LOC 0329Z 229DEG 41KT 2716 9934
CASTILLOSpecial weather statement, Mar 28, 11:51 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1151 PM CDT WED MAR 28 2018
TXZ248-290545-
Zapata TX-
1151 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAPATA COUNTY UNTIL 1245
AM CDT...
At 1151 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Las Palmas, or 16 miles northwest of Zapata,
moving east at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Bustamante and Escobas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
Deep South Texas.
LAT...LON 2709 9943 2711 9944 2713 9943 2715 9944
2716 9943 2718 9943 2727 9945 2732 9937
2727 9933 2727 9896 2703 9896 2694 9938
2696 9939 2698 9938 2702 9942 2701 9943
2702 9945 2706 9945
TIME...MOT...LOC 0451Z 254DEG 30KT 2705 9946
HallmanThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:08 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 67 min |
| Mar 28, 7:39 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 41 min |
| Mar 28, 8:20 PM CDT | Special Weather Statement | BRO | Jim Hogg | 55 min |
| Mar 28, 8:29 PM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| Mar 28, 8:31 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 29 min |
| Mar 28, 8:46 PM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Mar 28, 9:08 PM CDT | Special Weather Statement | BRO | Starr | 52 min |
| Mar 28, 9:32 PM CDT | Small Craft Advisory | BRO | 21 hr | |
| Mar 28, 10:29 PM CDT | Special Weather Statement | BRO | Zapata | 31 min |
| Mar 28, 11:00 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 45 min |
| Mar 28, 11:36 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 34 min |
| Mar 28, 11:43 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 36 min |
| Mar 28, 11:51 PM CDT | Special Weather Statement | BRO | Zapata | 54 min |
| Mar 29, 12:42 AM CDT | Special Weather Statement | BRO | Zapata | 63 min |
| Mar 29, 12:49 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 26 min |
| Mar 29, 1:25 AM CDT | Special Weather Statement | BRO | Starr | 50 min |
| Mar 29, 1:44 AM CDT | Special Weather Statement | BRO | Starr | 46 min |
| Mar 29, 2:15 AM CDT | Special Weather Statement | BRO | Starr | 45 min |
| Mar 29, 2:31 AM CDT | Special Weather Statement | BRO | Starr | 29 min |
| Mar 29, 2:48 AM CDT | Special Weather Statement | BRO | Hidalgo | 87 min |
| Mar 29, 3:09 AM CDT | Special Marine Warning | BRO | 96 min | |
| Mar 29, 3:26 AM CDT | Special Weather Statement | BRO | Kenedy, Willacy | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.